# SDR AALA202402281578

- Difficulty date: February 19, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 27,855 hours, 11,341 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 202000212
- Condition: Faulty
- Location: Rt Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL IMBALANCE. **SUPPLEMENTAL REPORT FOR AALA202402206078: REPLACED RIGHT WING TANK FUEL COMPENSATOR (AALA202402206078) AND 7 FUEL PROBES (AALA202402287617, AALA202402287952, AALA202402281578, AALA202402288867, AALA202402282995, AALA202402288523, AALA202402288382) PER AMM 28-41-21. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS.**(CLOSED
